advertisement
Question
Posted by: Lekgoara | 2010-03-11

Stavudine tablets for hiv

My doc recently prescribed Stavudine,Lamivudine and Stocrin after my partner was diagnosed with hiv and I was negative. SInce I started taking the medication I have been heavily sick and eventually after 3 weeks decided to stop it as I felt depressed and even thoughts of dying are too much. It''s been almost a week since stopping and I felt much better, but recenlty started being sick again. I decided to google the medication and found that Stavudine is in the process of being stopped due to hectic side effects and the message advised that people who took Stavudine must seek medical help. Please advice and give more information in this regard. Thank you. :)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi L

Unfortunately most ARV's have terrible side-effects, but remeber - The benefit of these drugs most often outweight their side-effects or risk!

I'd suggest speaking to your doctor regarding an alternative, and I would NOT advise stopping treatment untill you know your are safe.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010-03-12

Hi L

Unfortunately most ARV's have terrible side-effects, but remeber - The benefit of these drugs most often outweight their side-effects or risk!

I'd suggest speaking to your doctor regarding an alternative, and I would NOT advise stopping treatment untill you know your are safe.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement